Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 102, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A short proof of Macdonald’s conjecture for the root systems of type $A$
John R. Stembridge.
Proc. Amer. Math. Soc. 102 (1988), 777-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934842
Congruences associated with DOL-schemes
Mario Petrich and Gabriel Thierrin.
Proc. Amer. Math. Soc. 102 (1988), 787-793
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934843
A conjecture of S. Chowla via the generalized Riemann hypothesis
R. A. Mollin and H. C. Williams.
Proc. Amer. Math. Soc. 102 (1988), 794-796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934844
Smoothing curves by reflexive sheaves
Giorgio Bolondi.
Proc. Amer. Math. Soc. 102 (1988), 797-803
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934845
Polynomial-rational bijections of $R^{n}$
Krzysztof Kurdyka and Kamil Rusek.
Proc. Amer. Math. Soc. 102 (1988), 804-808
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934846
A note on the cup product for pro-$p$ groups
Tilmann Würfel.
Proc. Amer. Math. Soc. 102 (1988), 809-813
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934847
On exponents of homology and cohomology of finite groups
Jon F. Carlson.
Proc. Amer. Math. Soc. 102 (1988), 814-816
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934848
Filtrations and Noetherian symbolic blow-up rings
Peter Schenzel.
Proc. Amer. Math. Soc. 102 (1988), 817-822
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934849
On the Jacobson radical of some endomorphism rings
Manfred Dugas.
Proc. Amer. Math. Soc. 102 (1988), 823-826
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934850
A new proof of McKenna’s theorem
Guang Xin Zeng.
Proc. Amer. Math. Soc. 102 (1988), 827-830
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934851
Decomposition of normal currents
Maciej Zworski.
Proc. Amer. Math. Soc. 102 (1988), 831-839
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934852
$L_{p}$-continuity of positive semigroups on finite von Neumann algebras
Seiji Watanabe.
Proc. Amer. Math. Soc. 102 (1988), 840-842
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934853
Some properties of measures of noncompactness in paranormed spaces
Olga Hadžić.
Proc. Amer. Math. Soc. 102 (1988), 843-849
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934854
A decomposition of bounded scalarly measurable functions taking their ranges in dual Banach spaces
Elizabeth M. Bator.
Proc. Amer. Math. Soc. 102 (1988), 850-854
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934855
On almost periodic solutions of the competing species problems
Shair Ahmad.
Proc. Amer. Math. Soc. 102 (1988), 855-861
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934856
On the modulus of weakly compact operators and strongly additive vector measures
Klaus D. Schmidt.
Proc. Amer. Math. Soc. 102 (1988), 862-866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934857
Complex convexity and finitely additive vector measures
Gorazd Lešnjak.
Proc. Amer. Math. Soc. 102 (1988), 867-873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934858
Schrödinger equations: pointwise convergence to the initial data
Luis Vega.
Proc. Amer. Math. Soc. 102 (1988), 874-878
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934859
Weighted capacity and the Choquet integral
David R. Adams.
Proc. Amer. Math. Soc. 102 (1988), 879-887
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934860
A remark on the global embedding problem for three-dimensional CR manifolds
David E. Barrett.
Proc. Amer. Math. Soc. 102 (1988), 888-892
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934861
Operator theoretic characterizations of $[IN]$-groups and inner amenability
Anthony To Ming Lau and Alan L. T. Paterson.
Proc. Amer. Math. Soc. 102 (1988), 893-897
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934862
A fixed point theorem revisited
Alberta Bollenbacher and T. L. Hicks.
Proc. Amer. Math. Soc. 102 (1988), 898-900
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934863
Measures invariant under local homeomorphisms
David Ross.
Proc. Amer. Math. Soc. 102 (1988), 901-905
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934864
Short proofs of three theorems on harmonic functions
H. P. Boas and R. P. Boas.
Proc. Amer. Math. Soc. 102 (1988), 906-908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934865
Characterization of Schwartz spaces by their holomorphic duals
Sten Bjon and Mikael Lindström.
Proc. Amer. Math. Soc. 102 (1988), 909-913
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934866
Hyponormal powers of composition operators
Phillip Dibrell and James T. Campbell.
Proc. Amer. Math. Soc. 102 (1988), 914-918
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934867
Convolution operators on groups and multiplier theorems for Hermite and Laguerre expansions
Jolanta Długosz.
Proc. Amer. Math. Soc. 102 (1988), 919-924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934868
An unusual monotonicity theorem with applications
J. Malý, D. Preiss and L. Zajíček.
Proc. Amer. Math. Soc. 102 (1988), 925-932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934869
On uniformly amenable groups
Janusz Wysoczański.
Proc. Amer. Math. Soc. 102 (1988), 933-938
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934870
Spectral manifolds of bounded $S$-decomposable operators
Kôtarô Tanahashi.
Proc. Amer. Math. Soc. 102 (1988), 939-944
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934871
Notes on interpolation by the real method between $C(T,A_{0})$ and $C(T,A_{1})$
Mieczysław Mastyło.
Proc. Amer. Math. Soc. 102 (1988), 945-948
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934872
The Bloch space and BMO analytic functions in the tube over the spherical cone
David Békollé.
Proc. Amer. Math. Soc. 102 (1988), 949-956
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934873
Pure state extensions of the trace on the Choi algebra
Aldo Lazar, Sze-Kai Tsui and Stephen Wright.
Proc. Amer. Math. Soc. 102 (1988), 957-964
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934874
A refinement of Šarkovskiĭ’s theorem
Nam P. Bhatia and Walter O. Egerland.
Proc. Amer. Math. Soc. 102 (1988), 965-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934875
A short proof of the equivalence of KMP and RNP in Banach lattices and preduals of von Neumann algebras
V. Caselles.
Proc. Amer. Math. Soc. 102 (1988), 973-974
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934876
A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations
R. Jensen, P.-L. Lions and P. E. Souganidis.
Proc. Amer. Math. Soc. 102 (1988), 975-978
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934877
Analytic families of operators on some quasi-Banach spaces
Michael Cwikel and Yoram Sagher.
Proc. Amer. Math. Soc. 102 (1988), 979-984
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934878
Fourier-Laplace transforms and the Bergman spaces
Saburou Saitoh.
Proc. Amer. Math. Soc. 102 (1988), 985-992
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934879
Large roots yield large coefficients. An addendum to: “The roots of a polynomial vary continuously as a function of the coefficients” [Proc.\ Amer.\ Math.\ Soc.\ {100} (1987), no.\ 2, 390–392; MR0884486 (88h:30006)]
Gary Harris and Clyde Martin.
Proc. Amer. Math. Soc. 102 (1988), 993-994
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934880
$4$-planar geodesic Kaehler immersions into a complex projective space
Jin Suk Pak and Kunio Sakamoto.
Proc. Amer. Math. Soc. 102 (1988), 995-999
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934881
Some stationary subsets of $\mathcal{P}(𝜆)$
Hans-Dieter Donder, Peter Koepke and Jean-Pierre Levinski.
Proc. Amer. Math. Soc. 102 (1988), 1000-1004
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934882
On quasiminimal e-degrees and total e-degrees
Andrea Sorbi.
Proc. Amer. Math. Soc. 102 (1988), 1005-1008
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934883
Variations of cub filter on $\mathcal{P}_{𝜅}𝜆$
Yo Matsubara.
Proc. Amer. Math. Soc. 102 (1988), 1009-1017
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934884
Positivity of stable densities
S. C. Port and R. A. Vitale.
Proc. Amer. Math. Soc. 102 (1988), 1018-1023
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934885
Stationary plans need not be uniformly adequate for leavable, Borel gambling problems
D. Blackwell and S. Ramakrishnan.
Proc. Amer. Math. Soc. 102 (1988), 1024-1027
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934886
A generalization of the Poincaré-Birkhoff theorem
H. E. Winkelnkemper.
Proc. Amer. Math. Soc. 102 (1988), 1028-1030
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934887
Bifurcation to badly ordered orbits in one-parameter families of circle maps, or angels fallen from the devil’s staircase
Kevin Hockett and Philip Holmes.
Proc. Amer. Math. Soc. 102 (1988), 1031-1051
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934888
Thurston norm and taut branched surfaces
B. D. Sterba-Boatwright.
Proc. Amer. Math. Soc. 102 (1988), 1052-1056
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934889
The pseudocompact extension $𝛼X$
C. E. Aull and J. O. Sawyer.
Proc. Amer. Math. Soc. 102 (1988), 1057-1064
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934890
A ribbon knot group which has no free base
Katsuyuki Yoshikawa.
Proc. Amer. Math. Soc. 102 (1988), 1065-1070
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934891
On the holomorphicity of harmonic maps from compact Kähler manifolds to hyperbolic Riemann surfaces
Kaoru Ono.
Proc. Amer. Math. Soc. 102 (1988), 1071-1076
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934892
The gap between $cmpX$ and $defX$ can be arbitrarily large
Takashi Kimura.
Proc. Amer. Math. Soc. 102 (1988), 1077-1080
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934893
A nonmovable space with movable components
J. Dydak, J. Segal and S. Spież.
Proc. Amer. Math. Soc. 102 (1988), 1081-1087
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934894
Quotients of tangential $k$-blocks
Geoffrey Whittle.
Proc. Amer. Math. Soc. 102 (1988), 1088-1098
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934895
An elementary section of a bundle
A. Rigas.
Proc. Amer. Math. Soc. 102 (1988), 1099-1100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 934896